Scaredy Cat said...
Oh, I almost forgot...
...your mention of the steroid use caught my eye. Is this a recently added treatment? Have you noticed a correlation between your shots and increased anxiety?
Steroids are known to be triggering...either causing or exacerbating anxiety.
If this seems to be the case for you...talking to your doctor about possible alternatives or help in off setting the effects may be a goal.
S.C., Thank you for your reply! During my time in remission from anxiety I used swallowed steroids daily for my disease. Some types definitely caused an increase in anxiety, anger, hunger and insomnia. I found the right steroid and didn't have any problems after that, however, this was a steroid shot. I am not sure what was in it, but it was AWFUL. That was about
two months ago, though. Could it still be affecting me? I contacted my Doctor as soon as I noticed the side effects and told him I would like that to particular shot to be added to my allergy list, because it was so unpleasant.